# SDR HNAA2015090900281

- Difficulty date: September 9, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N942HA
- Make and model: Dhav DHC8102
- Aircraft serial: 167
- Aircraft time: 65,318 hours, 73,226 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Buss
- Condition: Warning Light
- Location: Rt Ac Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT AC BUSS FAIL WITH ASSOCIATED CAUTION LIGHTS, WOULD NOT RESET.  NO LOAD ON NR 2 ON NR 2 AC GEN.  R & R RT GCU AND NR 2 AC GENERATOR IAW 24-20-11.  OPS CHECKED GOOD.
